# SDR HEEA063368

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: 214175255103
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR PEGS OUT DURING OPERATION OF AIRCRAFT.   IT ALSO FLUCTUATES.
